# SDR 0201331242

- Difficulty date: April 23, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N242NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47845
- Aircraft time: 73,607 hours, 17,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 3 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM HNL-KIX, THE ELEVATOR OFF LIGHT ILLUMINATED.  COMPLIED WITH COM PROCEDURE AND CONTINUED TO DESTINATION.  UPON GEAR EXTENSION, THE NR 3 SYSTEM QUANTITY WENT TO ZERO.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE TO RIGHT SPOILER DRIVE ACTUATOR LEAKING.  REPLACED THE PACKINGS IN FITTING.  LEAK AND OPERATIONAL CHECK OK.
